Volume 17, issue 6 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
$3$–manifolds built from injective handlebodies

James Coffey and Hyam Rubinstein

Algebraic & Geometric Topology 17 (2017) 3213–3257
Bibliography
1 I R Aitchison, J H Rubinstein, Localising Dehn’s lemma and the loop theorem in 3–manifolds, Math. Proc. Cambridge Philos. Soc. 137 (2004) 281 MR2092060
2 M Freedman, J Hass, P Scott, Closed geodesics on surfaces, Bull. London Math. Soc. 14 (1982) 385 MR671777
3 M Freedman, J Hass, P Scott, Least area incompressible surfaces in 3–manifolds, Invent. Math. 71 (1983) 609 MR695910
4 M Hall Jr., Coset representations in free groups, Trans. Amer. Math. Soc. 67 (1949) 421 MR0032642
5 J Hempel, 3–Manifolds, 86, Princeton Univ. Press (1976) MR0415619
6 W Jaco, Lectures on three-manifold topology, 43, Amer. Math. Soc. (1980) MR565450
7 W Jaco, P B Shalen, A new decomposition theorem for irreducible sufficiently-large 3–manifolds, from: "Algebraic and geometric topology, part 2" (editor R J Milgram), Proc. Sympos. Pure Math. XXXII, Amer. Math. Soc. (1978) 71 MR520524
8 K Johannson, Homotopy equivalences of 3–manifolds with boundaries, 761, Springer (1979) MR551744
9 S Matveev, Algorithmic topology and classification of 3–manifolds, 9, Springer (2003) MR1997069
10 U Oertel, Closed incompressible surfaces in complements of star links, Pacific J. Math. 111 (1984) 209 MR732067
11 D Rolfsen, Knots and links, 7, Publish or Perish (1976) MR0515288
12 C P Rourke, B J Sanderson, Introduction to piecewise-linear topology, 69, Springer (1972) MR0350744
13 P Scott, There are no fake Seifert fibre spaces with infinite π1, Ann. of Math. 117 (1983) 35 MR683801